Parametric-normed spaces and normed massives
Trudy Matematicheskogo Instituta imeni V.A. Steklova, Parametric-normed spaces and normed massives, Tome 106 (1969), pp. 3-137
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{TM_1969_106_a0,
author = {K. K. Golovkin},
title = {Parametric-normed spaces and normed massives},
journal = {Trudy Matematicheskogo Instituta imeni V.A. Steklova},
pages = {3--137},
year = {1969},
volume = {106},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/TM_1969_106_a0/}
}
K. K. Golovkin. Parametric-normed spaces and normed massives. Trudy Matematicheskogo Instituta imeni V.A. Steklova, Parametric-normed spaces and normed massives, Tome 106 (1969), pp. 3-137. http://geodesic.mathdoc.fr/item/TM_1969_106_a0/